# SDR MYWA100127

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,912 hours, 24,034 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  IN FLIGHT, NR 1 ENGINE HIGH OIL TEMP DRIVE LIGHT ILLUMINATED WITH NORMAL TEMP PARAMETERS.
